Buan, A.B. and Marsh, B. orcid.org/0000-0002-4268-8937 (Cover date: September 2023) Mutating signed τ-exceptional sequences. Glasgow Mathematical Journal, 65 (3). 716 -729. ISSN 0017-0895
Abstract
We establish some properties of τ -exceptional sequences for finite-dimensional algebras. In an earlier paper, we established a bijection between the set of ordered support τ -tilting modules and the set of complete signed τ -exceptional sequences. We describe the action of the symmetric group on the latter induced by its natural action on the former. Similarly, we describe the effect on a τ -exceptional sequence obtained by mutating the corresponding ordered support τ -tilting module via a construction of Adachi-Iyama-Reiten.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s), 2023. This article has been published in a revised form in https://doi.org/10.1017/S0017089523000241. This version is free to view and download for private research and study only. Not for re-distribution or re-use. |
Keywords: | Mutation, exceptional sequences, tau-tilting |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 24 Aug 2023 15:43 |
Last Modified: | 12 Apr 2024 00:13 |
Status: | Published |
Publisher: | Cambridge University Press |
Identification Number: | 10.1017/S0017089523000241 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:201721 |